# SDR F3LA2021041500031

- Difficulty date: April 15, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 02518
- Aircraft time: 55,351 hours, 23,987 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY, LP1239913 ITEM 1: FWD BULL HORN INOP.  CORRECTIVE ACTION: REMOVED AND REPLACED FWD MEGA PHONE BATTERIES, OPS TEST GOOD. REF AMM 25-65-51-970-001-A.  NOTE 1 THIS WAS FOUND DURING PRE BOARDING FOR FLIGHT 383. NOTE 2 TIME SINCE INSPECTION, IS THE LAST TIME THE THE MEGAPHONE BATTERIES TASK CARD WAS ASSIGNED TO THE AIRCRAFT
